# SDR R61A2021082700674

- Difficulty date: August 25, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 33,841 hours, 25,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: HTN0000943572
- Part serial: UNKNOWN
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CKPT EMERGENCY LIGHT INOP.  MAINTENANCE REPLACED FUSE F2 IN EMERGENCY LIGHT POWER UNIT 1 WITH NO FURTHER DEFECTS NOTED.
